# SDR DALA2023013000772

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 93,461 hours, 20,239 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1704 AIRCRAFT DUE PRI 605574-14 REV ORIG. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 605574-14 REV 1 RECIEVED FINAL ERA 605574-14 (2602948)
